Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Need advice! Nardil switch to Parnate!! JadeKelly

Posted by ParnateStarted2008 on December 6, 2008, at 14:00:51

In reply to Re: Need advice! Nardil switch to Parnate!! ParnateStarted2008, posted by JadeKelly on December 6, 2008, at 12:52:55

> Hi Phil,
>
> Actually have only taken 50mg one time yesterday.
>
> > If your feeling ok, how is 50mgs/day Parnate treating you? Do you have the initial "good feeling" from the NE/EPIneph?
>
> Nope. (Only took once yesteday-not sure about it now, help?)
>
> Actually haven't been feeling so great for couple days: Bad nightmare, irritable, sad, crying (not the good kind) OMG!!! FEELINGS!! NO!! Thought I was supposed to feel good. I feel Yuk. That was why I upped to 50mg. Geuss I thought 8 weeks was enough.
>
> >How are the side effects... I may be asking too much here as you just raised it.. Im eager I guess to know your progress. If ya Feel like crapoolliioo dont worry about my questions..
>
> NO, NO! I do feel like crapoolliioo physically and mentally, but tell me I'm normal and this will go away!!
>
> I realized I had been on 30mg/6weeks and 40mg/2weeks (seems like 8 weeks is a while on Parnate) and geuss I panicked and called PDoc. He raised to 50mg. But you said wait 3 weeks on each. Did I make a mistake? Its not too late, I only did it once. I can go back to 40mg for another week.
>
> You, and other poster said its normal to feel wierd, I just don't know if this is "the wierd" or I'm just backsliding and need to keep on 50mg. I feel a bit scared and headache and like I'm going to cry. Not good cry like yours. Don't want to leave my room.
>
> So, up the dose to 50mg?
> Or this is normal and stay on 40mg longer?
> Def got some feelings coming back, but not good ones. (Can I go back to numb pplease?) Ok, more crying this is rediculous.
>
>
> > I got trazodone 50mg at bed time today so Im not taking Zopiclone or Seroquel tonight, and hopefully never again. I guess that cuts 1 pill off my regime.. slow but progress. next is going off Clonazepam...
>
> Good for you!! Lots here take trazodone. I'm geussing it will help you sleep?
>
> Me too, I need off Conazepam. Take for my neck, but maybe a couple right now....JK!
>
> NOT quitting Parnate, its been 8 weeks tho, would love to know if you think I'm on right track/ or this isn't normal and I should feel differently.
>
> > Talk to you later
>
> OK, Phillipe!!
>
> Btw-Phillipa said to mention: you have to let admin know of name change, or you could get block or something. You probably know that.
>
> Thanks for all, hope to hear from you soon.
>
> ~Jade
> >
>
Morning, Stay at 50, I sure would. sooner or later The Serotonin AD effect should kick in (I know , its always Should) and that is the neuro to get you some happiness back. upping 10mg/s every 2 weeks sounds good. I figured maybe 3 if you needed more time for the side effects to settle down. when I was at 50 and reduced to 40 because of overwhelming side effects it cost me like 3 weeks more waiting. I should of held on and gone to 60 mgs when the 50 wasnt working. Ya those emotions/crying spells are a Parnate issue foresure. I find I'm doing a bit better now, but at my week 8, even tho I was at 60, I sure was an emotional wreck. I believe the higher you go, the happier you get (thats why high doses work good for anxiety people and phobias, the serotonin really kicks in) At lower doses (<60 ?) I believe you feel more task oriented and feelings. Serotonin numbs alot of people. I'm probably going to go to 70mgs/day soon for a better responce to anxiety. I wont forget I was alredy on Nardil the day before switching so I know i got away without having many Parnate startup SE's.
..
Jade I know its been 8 weeks but if you dont get to your sweet dose it will never kick in, just gotta get there, I think your getting there. Ya I would agree with that person startup feelings are really weird, I felt crapoolliioo like you much of the time mixed with manias at dose increases and then I felt Good withh lots of emotions, now I feel OK/good/less emotions. I think 70mgs will bring me more serotonin and happier thoughts for anxiety which is in a way , numbing.
talk to you soon.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ParnateStarted2008 thread:863385
URL: http://www.dr-bob.org/babble/20081204/msgs/867048.html